# SDR SWAA2023011985394

- Difficulty date: December 26, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 767-787 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ZEE,BS 767 - 787, S25L, IN THE AFT CARGO BAY,  REPAIRED THE SUPPORT ZEE IAW SRM 53-00-53-2R-5, REPAIR 5.
